# SDR 2014F00137

- Difficulty date: July 21, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N4444Z
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1307
- Aircraft time: 23,540 hours
- Engine: Pwa R985AN14B
- Engine time: 11,402 hours
- Propeller: Hartzl HCB3R304
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Failed
- Location: Nr 1 Cylinder
- Part time: 5,000 hours
- Component: Cylinder, Pwa
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THREE MINUTES AFTER TAKEOFF, THE PILOT EXPERIENCED A LOSS OF POWER AND SLIGHT OIL ON THE WINDSHIELD IN HIS FLOAT EQUIPED ACFT.   RETURNED TO THE WATER TAKEOFF AREA UNDER ITS OWN POWER.  VISUALLY DETERMINED THAT 6 OF THE 10 CYLINDER BASE STUD ATTACHMENTS FOR CYLINDER NR 1 HAD FAILED.
